# SDR X6PA200400003

- Difficulty date: March 25, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N350RC
- Make and model: Cessna 402C
- Aircraft serial: 402C0469
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 511201144
- Condition: Cracked
- Location: Fuselage
- Part time: 15,246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CENTER OF BULKHEAD FOUND CRACKED AT THE REAR TIE DOWN HOOK ATTACH POINT. CRACK APPEARS TO ORIGINATE FROM OLD REPAIR.
